# SDR GTIA050049

- Difficulty date: March 4, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E

## Discrepancy

LOST OIL IN LT ENGINE, QTY 0, PRESSURE 40 PSI, TEMP RISING, SHUT DOWN LT ENGINE BEFORE LOSING ALL OIL PRESSURE, OIL PRESSURE BELOW 10 PSI WHILE WINDMILLING.  REMOVED AND REPLACED NR1 ENGINE. (K)
